On the summability methods of logarithmic type and the Berezin symbol


YAMANCI U.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2417-2422, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1803-37
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2417-2422

Abstract

We prove by means of the Berezin symbols some theorems for the (L)-summability method for sequences and series. Also, we prove a new Tauberian type theorem for (L)-summability.